# SDR 97ZZZX3555

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4033S
- Make and model: Robsin R22BETA
- Aircraft serial: 1501
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Fan Wheel
- Part number: B1741
- Condition: Cracked
- Location: Cooling Fan
- Part time: 100 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND DURING 100-HOUR INSPECTION OF AIRCRAFT IN FAN WHEEL ASSEMBLY, SECOND FAN WHEEL INSTALLED SINCE AIRCRAFT REBUILT BY FACTORY.  FAN WAS BALANCED AT EACH INSTALLATION YET CONTINUED TO CRACK.  TOTAL AIRCRAFT TIME SINCE REBUILT, 499.0 HOURS.
